Aa
Aa
A
A
A
Close
Avatar universal

I'm on TDF and always feeling tired

I had und HBV DNA but HBSAG +ve. Doctor placed me on TDF due to 7.4kpa fibroscan score but now I started to really feel tired.
Can I discontinue the TDF or it could be as a result of something else that I am tired?
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hello Segemenge,
How do you feel now? My results are similar to your result , my viral load is undetectable and high hbsag of 30000iu/m, hbeag - and hbeab +, i also have persistent elevated alt which rose to 650 about a month ago and came down to about 200 within 2 weeks, i also have persistent fatigue and bitter taste in the tongue. Kindly respond as i would like to hear from you.
Thank you
Helpful - 0
Avatar universal
Maybe you can talk to your doctor about TAF, which is a more efficient version of Tenofovir. Some people have reported feeling much better on it.
Helpful - 0
Avatar universal
No, you can not discontinue tdf, for sure not by yourself, without medical surveillance. You risk virus relapse within next weeks, which in some rare cases may be fatal.
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis B Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?